# SDR AT0000172

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT IN VENTRAL STAIR AREA. CORRECTIVE ACTION:  REPLACED BATTERY PACKS IAW DC9  MM.
